# SDR 208000103

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1276P
- Make and model: Cessna 208B
- Aircraft serial: 208B00852
- Aircraft time: 2,858 hours, 5,243 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Structure
- Part number: 26111441
- Condition: Cracked
- Location: Flap Actuator
- Part time: 2,858 hours
- Component: Actuator, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSEMBLY-FLAP ACTUATOR FAILURE.  PILOT REPORTED FLAPS SELECTED 10 DEG FLAPS WENT TO 10 DEGREE STOPPED AT THE NEXT FLAP SELECTION CIRCUIT BREAKER TRIPPED, CIRCUIT BREAKER WOULD NOT RESET.  STANDBY FLAP SW WAS NOT USED AND BREAK-AWAY WIRE INTACT.  FURTHER VISUAL INSPECTION OF THE FLAP SYSTEM PERFORMED BY MAINTENANCE PERSONNEL FOUND THE FLAP ACTUATOR SUPPORT BRACKETS CRACKED AND BROKEN.
